# SDR CA120619008

- Difficulty date: June 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Engine: Ge CF348C5
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Unit
- Part number: 5120011
- Condition: Failed
- Location: Lt Wing Spoiler
- Part time: 20,743 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE CREW RECEIVED OTBD FLIGHT SPOILER & OTBD SPOILERON EICAS MESSAGES.  IF WAS CONFIRMED THAT THE LT MULTI-FUNCTION SPOILER WAS NOT MOVING.  A DECISION WAS MADE TO DIVERT & THE ACFT LANDED UNEVENTFULLY.  TROUBLESHOOTING REVEALED THE LT OTBD MULTI-FUNCTION SPOILER PCU WAS FAILED.  THE SPOILER PCU WAS REPLACED & THE ACFT RETURNED TO SERVICE.
